# SDR DXTA2022070765410

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 2,833 hours, 2,192 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Noisy
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOSE GEAR: WHILE BEING VECTORED FOR THE APPROACH AT 3000 FEET A LOUD THUMP CAME FROM THE NOSE AREA. A BANG COULD ALSO BE FELT THROUGH THE FLOOR. THE NOISE AND VIBRATION ARE SIMILAR TO WHAT OCCURS DURING NORMAL GEAR RETRACTION. THE LANDING GEAR SWITCH WAS NOT MOVED PRIOR TO THE SOUND. NO ABNORMAL GEAR INDICATION APPEARED ON THE EICAS PAGE. REPEAT WRITE-UP. "CORRECTIVE ACTION" TECHS HAVE PERFORMED THE UP-LOCK BLEED, THE HYDRAULIC SYSTEM BLEED, AND HAVE HAD THE GEAR IN THE UP AND
LOCKED POSITION FOR 30 MINUTES. EXTENDED THE GEAR AND WAITING THE ALLOTTED 2 HOURS TO PERFORM THE UPLOCK
BLEEDING ONCE MORE PER PHENOM 300 AMM 29-10-00-860-801-A - MAIN HYDRAULIC SYSTEM - BLEED OF AIR AND
PHENOM 300 AMM 32-31-00-720-801-A • EXTENSION AND RETRACTION SYSTEM. WHILE PERFORMING GEAR SWINGS
AND THE TIME WITH THE GEAR UP AND LOCKED THERE WERE NO ABNORMAL CAS OR SOUNDS NOTED.
